# SDR UPS97422836

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PYLON 3 FOUND CHAFING DAMAGE AND CRACK RUNNING TO STIFFENER ON REAR ENGINE BULKHEAD ON POSITION OF HYDRAULIC LINE AND WEB CRACKED NAC STA 221.90.  REPAIRED ENGINE MOUNT BULKHEAD WEB ACC KLM DFX 97-089 ISSUE 3, EFN 747-54-0157.
